Hi, Jgo! These probably are side effects and they generally improve daily. "Side effects have been reported to be generally mild and transient. They are most common during the first 2 weeks of treatment and decrease in intensity and frequency with continued treatment. They generally do not lead to treatment cessation." If you do decide to stop the Zoloft get your doctor's advice as to a reducing dose schedule or you could experience discontinuation syndrome and it's effects. Personally, I'd advise being patient and letting your metabolism adjust as the benefits far outweigh this temporary inconvenience. Best regards, Wildcat
13 Sep 2018
I totally empathize with you on this. I also wont tolerate side effects lasting this long. I'm semi retired as I work 5 months a year during the winter season in our park in South Texas plus I'm still active during the off season. Luckily I have an understanding dr that knows I wont stay on a drug long with horrible side effects. I've had more than my fair share of stress recently . Bad Vertigo issues off an on. Finally calming down some. I take strictly generic ativan now plus sn occasional dramamine. Best of luck
Subscribe to receive email notifications whenever new articles are published.
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment. Data sources include IBM Watson Micromedex (updated Jan 9th, 2019), Cerner Multum™ (updated Jan 14th, 2019), Wolters Kluwer™ (updated Jan 7th, 2019) and others. To view content sources and attributions, please refer to our editorial policy.